# SDR AALA20130429018

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 36,471 hours, 14,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS SEVERAL AREAS OF DAMAGE ON SEAT ATTACH TABS FROM BODY STATIONS 727C TO 727J, RIGHT BUTTLINE 25 AND WATERLINE 208.  REPLACED TRACK PER AARD 51-00-05-1.
